# SDR 1436121605

- Difficulty date: December 16, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 51507
- Part serial: DCL494
- Condition: Failed
- Location: Steer By Wire
- Part time: 1,446 hours, 681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEER BY WIRE FAILED ON LANDING.
